# SDR C2XA04BT081

- Difficulty date: July 27, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N12530
- Make and model: Emb EMB-135LR
- Aircraft serial: 145533
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Contaminated
- Location: Engine Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, STRONG FUEL ODOR WITH APU START.  MAINTENANCE FOUND WATER IN NR 1 ENGINE BLEED VALVE CONNECTOR, REMOVED WATER FROM CONNECTOR AND RESECURED NR 1 ENGINE BLEED VALVE CONNECTOR IAW EMB135 AMM 36-12-01, OPS CHECKED GOOD.  NO ODOR NOTED.  AIRCRAFT RETURNED TO SERVICE.
